# SDR REXA97066

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 8DJ81WCX4
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO RAMP WITH LEFT RPM INOP.  REMOVED AND REPLACED GAUGE.  (M)
